It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Asthma Message Board


Asthma Board Index
Board Index > Asthma | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been on lexapro and xanax for a year. My asthma 6 week ago started to bother me. My medical doctor gave me advair did not work than symbicort and now asmanex. One day I took no medicine and felt fine. Otherwise I am lightheaded and dizzy. What should I do??
I think I need to see a Pulminary doctor to see about this medicine. My heart also beats quickly when I take this medicine then nervousness follows.
I am under alot of stress due to the economy. When I become lightheaded I am not able to think straight and I get nervous





All times are GMT -7. The time now is 09:51 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!